| Catalog Number |
09556508001 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The eplex base serial number was (b)(6).The investigation is ongoing.
Event or Problem Description
There was an allegation of a false negative result for staphylococcus aureus using the eplex blood culture identification panel - gram positive (bcid-gp) panel on an eplex base.The eplex detected staphylococcus but did not detect staphylococcus aureus.The culture recovered staphylococcus (mssa-methicillin-susceptible staphylococcus aureus).
Additional Manufacturer Narrative
The investigation did not identify a specific product problem.The cause of the event could not be determined.The issue was consistent with a lower than intended target concentration in the sample volume analyzed by the assay.